# SDR REXA2020091400640

- Difficulty date: September 8, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 29,537 hours, 19,828 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Helicoil
- Part number: CC69810126
- Condition: Damaged
- Location: Jack Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HELICOIL OR JACK PAD IS BAD, REQUIRES REPLACEMENT (LT) WING.  COMPLIED WITH GREO 670-57-22-004 REF F DATED 2018-08-26, PERMANENT DISPOSITION.
